# SDR UO22003F00011

- Difficulty date: November 19, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N158PH
- Make and model: Lear 45LEAR
- Aircraft serial: 047
- Engine: Garrtt TFE7312
- System (JASC): 8300 · Accessory Gearboxes
- Part: Shaft
- Part number: 30602732
- Part serial: 98P13092
- Condition: Unserviceable
- Location: Planetary Gear
- Part time: 2,359 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS INSPECTED DUE TO BAD SOAP.  DURING INSPECTION OF FAN GEARBOX AREA 1 EA PLANETARY GEARSHAFT WAS FOUND SHEARED THROUGH AT LARGE BEARING.  NO OTHER PARTS WERE EFFECTED.
